# SDR 08FDEA03957

- Difficulty date: September 21, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,406 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A08NN0360T
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

TEST FLIGHT, LOST ALL HYD SYS A FLUID UPON RAISING LANDING GEAR.  REMOVED AND REPLACED LMLG ACTUATOR LOWER HYDRAULIC HOSE IAW MM 32-32-000-4.  LEAK CHECK GOOD IAW MM 32-32-000-5.
